MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION SINGLE USE GUIDEWIRE; WIRE, GUIDE, CATHETER

TERUMO MEDICAL CORPORATION SINGLE USE GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided.A2: age & date of birth: requested, not provided.A3a: sex: requested, not provided.A3b: gender: n/a.A4: weight: requested, not provided.A5: ethnicity: requested, not provided.A6: race: requested, not provided.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E1: contact: requested, not provided.E2: health professional: unknown.E3: occupation: unknown.H4: device manufacture date: february 2023.1.Since the actual sample was not returned to ashitaka factory, the analysis of it could not be performed.2.Confirmation of the provided image - an area without coating was found.- the location and length of the area in question could not be clarified from the image.*this product has a section in the vicinity of the joint of core wire (in the area approximately 1330-1355 mm from the distal end) where no ptfe is coated due to manufacturing and processing reason.From the description of the event, it was thought possible that the area reported to be missing the black coating was this uncoated section; however, this could not be confirmed since the location and the length of the uncoated area in question was unknown.3.The manufacturing record and the shipping inspection record of february-2023 lot (32k) - no anomaly was found.4.The past complaint file of february-2023 lot (32k) - no similar cases have been reported from other facilities.5.Di no.: (b)(4).(cause of occurrence).Based on the investigation result, no anomaly was found in the manufacturing record and the shipping inspection record.From the provided image, it was inferred that the area in question was likely to be the uncoated section due to manufacturing reason in the vicinity of the joint of core wire; however, since the investigation of the actual sample could not be performed, it was not possible to identify the cause of occurrence.Instructions for use (ifu) reference: "before use, prepare and inspect the instrument as instructed below.Should the slightest irregularity be suspected, do not use the instrument; use a spare instead.Damage or irregularity may compromise patient." terumo medical products (tmp) (importer) registration no.(b)(4) is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.(b)(4).
 
Event or Problem Description
The user facility reported that they had an out of box failure, the black coating was missing from a section of the visiglide.

Brand Name
SINGLE USE GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19392377
Report Number9681834-2024-00094
Device Sequence Number15403603
Product Code OCY
UDI-Device Identifier04953170358258
UDI-Public04953170358258
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberOL-XS35455M
Device Lot Number32K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown